My Holdings   Activate Remote Access

Long-time behavior of second order evolution equations with nonlinear damping

About this Title

Igor Chueshov and Irena Lasiecka

Publication: Memoirs of the American Mathematical Society
Publication Year: 2008; Volume 195, Number 912
ISBNs: 978-0-8218-4187-7 (print); 978-1-4704-0518-2 (online)
DOI: https://doi.org/http://dx.doi.org/10.1090/memo/0912
MathSciNet review: 2438025
MSC: Primary 37L30; Secondary 34G20, 35B40, 35B41, 35L05, 37L05, 47H20, 74K20

View full volume PDF

Read more about this volume

View other years and numbers:

Table of Contents

Chapters

  • 1. Introduction
  • 2. Abstract results on global attractors
  • 3. Existence of compact global attractors for evolutions of the second order in time
  • 4. Properties of global attractors for evolutions of the second order in time
  • 5. Semilinear wave equation with a nonlinear dissipation
  • 6. Von Karman evolutions with a nonlinear dissipation
  • 7. Other models from continuum mechanics